Dr Sachith's Skin Clinic                       Dermatologist in Bangalore

Drug Allergy

Any drug or tablet can cause an allergic reaction. The range of allergic  reactions is vast. Drug reactions may just manifest as a simple urticarial rash to the more serious StevenJohnson syndrome and toxic epidermal necrolysis.


It is very important not to consume without any supervision or prescription from your doctor. Always remember to tell your doctor if you have any previous allergic reactions to any medications. It is the responsibility of the patient to give this information .


However sometimes a previously safe drug may turn out to be allergic in some patients. A common type of drug allergy is fixed drug eruption . 

This condition causes redness and blisters on the mouth and genital areas usually , but can occur anywhere on the body . Please meet your dermatologist if you suspect anything unusual after taking medications